MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS DIRECT ACTIVE ANCHOR

SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS DIRECT ACTIVE ANCHOR
Model Number 104523
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported a change in stimulation.X-ray identified a lead migration.A full system explant was subsequently performed.
 
Additional Manufacturer Narrative
The anchors and leads were not returned to saluda.X-rays provided were reviewed, which confirmed the reported lead migration.A root cause for the lead migration could not be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "lead migration or suboptimal placement, which may result in undesirable stimulation changes and the patient may require surgery (including revision, explant, and replacement)" as a result.The manufacturing records were reviewed and product met all requirements for release.

Brand Name
DIRECT CLAMP ACTIVE ANCHOR KIT
Common Device Name
SCS DIRECT ACTIVE ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key25649769
Report Number3021836309-2026-00203
Device Sequence Number18590286
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104523
Device Catalogue Number3043
Device Lot Number9018216303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale